Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR Overall Synopsis- peeing BethB

Posted by Timmy4 on June 23, 2002, at 19:52:40

In reply to Re: Effexor XR Overall Synopsis- peeing BethB, posted by NikkiT2 on June 23, 2002, at 18:57:54

SarahB,

Thank you for sharing your experience with what truly seems to be Side Effexor. My advice (especially if you are a teacher!) is to listen to yourself and your body and wean off for the next few weeks-months. A higher dose sounds like the worst thing you can do. I would address it like walking down stairs, in 37.5 increments, and only when YOU feel secure on one step, inch down to the next until you rid yourself of this soon-to-be-memory.
Best of luck and lots of strength...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Timmy4 thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110574.html